# SDR AALA201804049028

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 51,622 hours, 29,743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 3116
- Condition: Faulty
- Location: Mlg
- Part time: 52,567 hours, 23,364 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREED, ON GO AROUND, GEAR LOCKED INTO PLACE. GEAR LEFT DOWN AND CIRCLED AROUND TO LAND. NO EMERGENCY DECLARED. AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-808, AND 32-31-00-810-836. NO FAULTS FOUND. ACCOMPLISHED EIGHT SUCCESSFUL GEAR SWINGS. REPLACED THE NR 1 LANDING GEAR CONTROL INTERFACE UNIT IAW AMM 32-31-71, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
